Bulletin of the American Mathematical Society

On the equation $\chi \alpha = \gamma \chi + \beta$ over an algebraic division ring

R. E. Johnson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 50, Number 4 (1944), 202-207.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183505727

Mathematical Reviews number (MathSciNet)
MR0009947

Zentralblatt MATH identifier
0061.05505

Citation

Johnson, R. E. On the equation $\chi \alpha = \gamma \chi + \beta$ over an algebraic division ring. Bull. Amer. Math. Soc. 50 (1944), no. 4, 202--207. https://projecteuclid.org/euclid.bams/1183505727


Export citation

See also

  • This work is cited by: N. Jacobson. The equation $x' \equiv xd - dx = b$. Bull. Amer. Math. Soc., Volume 50, Number 12 (1944), 902--905.